# SDR UALA2012120406943

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 49,917 hours, 20,243 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACCOUSTICAL LINING REPAIR AREA NR 1 ENGINE 6 O`CLOCK POSITION.  REPAIR MATERIAL BOND SECURE, OK TO CONTINUE PER AMM.
